# SDR AALA202308042037

- Difficulty date: August 3, 2023
- Submitted: August 4, 2023
- Operation: Air carrier
- Aircraft: N138AN
- Make and model: Airbus A320*
- Aircraft serial: 6650
- Aircraft time: 24,665 hours, 9,667 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Lock
- Part number: UNKNOWN
- Condition: Defective
- Location: Zone 900 - Lav/G
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: PASSENGER GOT STUCK IN MID LAVATORY DURING BOARDING AND NOW DOOR DOES NOT OPERATE CORRECTLY. MAINTENANCE REPLACED MID LAVATORY DOOR LOCK ASSEMBLY PER AMM 25-42-41
